MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND STRAIGHT ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS LEGEND STRAIGHT ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AS14-R
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code Perforation (2001)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report not confirmed for the attachment.Evaluation could not reproduce the reported malfunction of device stops intermittently.However, it was noted that the bearings were worn.This finding may have contributed to the user¿s experience.There were no anomalies found for the motor.No conclusion can be drawn for the tool (14mh30) as it was discarded.The device user manual warnings section includes instructions to check the device for damage before use.If damage is found, the device should not be used.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the device was skipping and there was a dura cut to the patient.Upon follow-up it was confirmed that the patient did not require any additional non-routine interventions and there were no reported issues post surgery regarding the patient's current status.It was also reported that the 14mh30 drill was discarded by the hospital.

Brand Name
LEGEND STRAIGHT ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key8881386
Report Number1625507-2019-00084
Device Sequence Number10826611
Product Code HBB
UDI-Device Identifier00763000172541
UDI-Public00763000172541
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS14-R
Device Catalogue NumberAS14-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;